Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Noncommutative Auslander theorem


Authors: Y.-H. Bao, J.-W. He and J. J. Zhang
Journal: Trans. Amer. Math. Soc. 370 (2018), 8613-8638
MSC (2010): Primary 16E65, 16E10
DOI: https://doi.org/10.1090/tran/7332
Published electronically: June 26, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the 1960s Maurice Auslander proved the following important result. Let $ R$ be the commutative polynomial ring $ \mathbb{C}[x_1,\dots ,x_n]$, and let $ G$ be a finite small subgroup of $ {\rm GL}_n(\mathbb{C})$ acting on $ R$ naturally. Let $ A$ be the fixed subring $ R^G:=\{a\in R\vert g(a)=a$$ \text { for all } g\in G \}$. Then the endomorphism ring of the right $ A$-module $ R_A$ is naturally isomorphic to the skew group algebra $ R\ast G$. In this paper, a version of the Auslander theorem is proven for the following classes of noncommutative algebras: (a) noetherian PI local (or connected graded) algebras of finite injective dimension, (b) universal enveloping algebras of finite-dimensional Lie algebras, and (c) noetherian graded down-up algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16E65, 16E10

Retrieve articles in all journals with MSC (2010): 16E65, 16E10


Additional Information

Y.-H. Bao
Affiliation: School of Mathematical Sciences, Anhui University, Hefei, Anhui, 230601, People’s Republic of China
Email: baoyh@ahu.edu.cn

J.-W. He
Affiliation: Department of Mathematics, Hangzhou Normal University, Hangzhou Zhejiang 310036, People’s Republic of China
Email: jwhe@hznu.edu.cn

J. J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: zhang@math.washington.edu

DOI: https://doi.org/10.1090/tran/7332
Keywords: Auslander theorem, Cohen-Macaulay property, Artin-Schelter regular algebra, pertinency, homologically small, Hopf algebra action
Received by editor(s): August 15, 2016
Received by editor(s) in revised form: May 20, 2017
Published electronically: June 26, 2018
Additional Notes: The first and second authors were supported by NSFC (grant Nos. 11571239, 11671351 and 11401001). The third author was supported by the US National Science Foundation (grant Nos. DMS-1402863 and DMS-1700825 ).
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society